MathSciNet Relay Station
MathSciNet bibliographic data
MR1563450 Contributed Item
McKinsey, J. C. C.; On the generation of the functions $C\sb pq$ and $N\sb p$ of Lukasiewicz and Tarski by means of a single binary operation. Bull. Amer. Math. Soc. 42 (1936), no. 12, 849–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement